BibTeX record journals/tcns/ChiangW18

download as .bib file

@article{DBLP:journals/tcns/ChiangW18,
  author    = {Hsiao{-}Dong Chiang and
               Tao Wang},
  title     = {Novel Homotopy Theory for Nonlinear Networks and Systems and Its Applications
               to Electrical Grids},
  journal   = {{IEEE} Trans. Control. Netw. Syst.},
  volume    = {5},
  number    = {3},
  pages     = {1051--1060},
  year      = {2018},
  url       = {https://doi.org/10.1109/TCNS.2017.2673540},
  doi       = {10.1109/TCNS.2017.2673540},
  timestamp = {Thu, 09 Apr 2020 17:11:03 +0200},
  biburl    = {https://dblp.org/rec/journals/tcns/ChiangW18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics